Home » Frequently asked Questions on Health » Am I allergic to thyronorm?

Am I allergic to thyronorm?

Q: I am a 41 years old male weighing 84 kg. My T3 and T4 are normal but my TSH is 10.38. I was prescribed Thyronorm 12.5. After a couple of days, I started experiencing swelling of ankles (pitting oedema), slight swelling on the face, clogging of sinuses, constipation, less urine, etc. Am I allergic to Thyronorm? Please advice.

A:Allergy to thyroid hormones is extremely rare as this is a physiological hormone and treatment is replacement of deficient hormone. These symptoms may be due to something else. Contact your treating physician. Side effects are usually due to overdose and include palpitation, tremors and restlessness. Long term overdose can have effect on heart and bones. Thyronorm 12.5 ug is a very small dose to have side effects.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------